Accounting for Goodwill
Paugam Luc
The International Journal of Accounting, 2011, vol. 46, issue 3, 351-354
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0020706311000537
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:accoun:v:46:y:2011:i:3:p:351-354
Access Statistics for this article
The International Journal of Accounting is currently edited by A. R. Abdel-Khalik
More articles in The International Journal of Accounting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().